Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Ribbon distance and Khovanov homology

Sucharit Sarkar

Algebraic & Geometric Topology 20 (2020) 1041–1058
Abstract

We study a notion of distance between knots, defined in terms of the number of saddles in ribbon concordances connecting the knots. We construct a lower bound on this distance using the X–action on Lee’s perturbation of Khovanov homology.

Keywords
Khovanov homology, ribbon concordance
Mathematical Subject Classification 2010
Primary: 57M25
References
Publication
Received: 4 June 2019
Revised: 25 July 2019
Accepted: 5 August 2019
Published: 23 April 2020
Authors
Sucharit Sarkar
Department of Mathematics
University of California
Los Angeles, CA
United States